# SDR SWAA2025061079861

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 37,778 hours, 18,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE FLAP IS EXCESSSIVELY EXPOSED.<[01] REMOVED + REINSTALLED AFT ENTRY SLIDE PER AMM 25-66-01. CKS OK.
